# SDR AALA202107199591

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 19,360 hours, 7,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND BATTERY OF THE EMERGENCY POWER SUPPLY UNIT 13WL FAULTY. REMOVED AND REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT 13 PER AMM 33-51-38.
